# SDR REXA2022061001138

- Difficulty date: April 28, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT DOOR DATUM 7A BETWEEN FS 320 AND FS 338	REMOVED AND REPLACED DD7A INTERCOSTAL AND DISPLACED AND INSTALLED FORMER AT FS 329 BETWEEN DD4 AND DD5 IAW CRJ 700 SRM 51-42-06/21-001-001A
